Alert archive / Louisiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Feb 11, 2009, 2:10 AM CST for Union County, Arkansas; 4 parishes in Louisiana. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 2:10 AM CST (08:10 UTC)
- Expired
- Feb 11, 2009, 3:00 AM CST
- In force
- 50 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Union County, AR, Bienville Parish, LA, Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 85 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 2:14 AM CST | TSTM WND DMG | Athens, LA | TREE DOWNED IN THE COMMUNITY OF MARSALIS |
| Feb 11, 2:27 AM CST | TSTM WND DMG | 13 E Homer, LA | TREE DOWNED ON HWY 152 IN THE COMMUNITY OF SHARON |
| Feb 11, 2:44 AM CST | TSTM WND DMG | 6 W Grambling, LA | TREE DOWNED ON 1-20 AT MILE MARKER 74 |
| Feb 11, 2:44 AM CST | TSTM WND DMG | Dubach, LA | TREE DOWNED ON HWY 152 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 1:04 AM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 410 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KSHV 110810
SVRSHV
ARC139-LAC013-027-061-111-110900-
/O.NEW.KSHV.SV.W.0013.090211T0810Z-090211T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
210 AM CST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
NORTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
BIENVILLE PARISH IN NORTHWEST LOUISIANA...
CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF HOMER...
WESTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
THIS INCLUDES THE CITIES OF...SMACKOVER...NORPHLET...JUNCTION
CITY...EL DORADO...
* UNTIL 300 AM CST
* AT 209 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MOUNT HOLLY TO 7 MILES
SOUTH OF HOMER TO 6 MILES SOUTH OF RINGGOLD...OR ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF STEPHENS TO 7 MILES SOUTH OF
HOMER TO 26 MILES SOUTH OF MINDEN...AND MOVING EAST AT 50 MPH.
THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING WIDESPREAD
DAMAGING WIND GUSTS EARLIER ACROSS NORTHWEST LOUISIANA.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LISBON BY 215 AM CST...
SMACKOVER...ARCADIA AND WESSON BY 220 AM CST...
NORPHLET...JUNCTION CITY AND EL DORADO BY 230 AM CST...
CALION...GRAMBLING AND BERNICE BY 240 AM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND NORTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM CST
WEDNESDAY MORNING FOR SOUTH CENTRAL ARKANSAS AND NORTHWESTERN
LOUISIANA AND EASTERN TEXAS.
LAT...LON 3261 9258 3246 9265 3245 9277 3226 9276
3215 9281 3215 9318 3224 9321 3224 9333
3241 9326 3242 9323 3246 9322 3247 9314
3262 9318 3302 9308 3302 9298 3336 9297
3338 9270 3331 9245
TIME...MOT...LOC 0809Z 281DEG 33KT 3333 9287 3268 9302
3223 9320
$$
131 follow-up statement
000
WWUS54 KSHV 110847
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
247 AM CST WED FEB 11 2009
ARC139-LAC013-027-061-111-110900-
/O.CON.KSHV.SV.W.0013.000000T0000Z-090211T0900Z/
UNION AR-CLAIBORNE LA-UNION LA-LINCOLN LA-BIENVILLE LA-
247 AM CST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CST
FOR CENTRAL UNION COUNTY...AND BIENVILLE...LINCOLN...NORTHWESTERN
UNION AND EASTERN CLAIBORNE PARISHES...
AT 247 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LAWSON TO VIENNA TO
SALINE...OR ALONG A LINE EXTENDING FROM 10 MILES EAST OF EL DORADO TO
6 MILES NORTH OF RUSTON TO 14 MILES WEST OF JONESBORO...MOVING EAST
AT 40 MPH.
THIS LINE OF THUNDERSTORMS HAS A HISTORY OF PRODUCING WIDE SPREAD
DAMAGING WIND GUSTS EARLIER IN NORTHWEST LOUISIANA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND NORTHEASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 AM CST
WEDNESDAY MORNING FOR SOUTH CENTRAL ARKANSAS AND NORTHWESTERN
LOUISIANA AND EASTERN TEXAS.
LAT...LON 3261 9258 3246 9265 3245 9277 3225 9276
3218 9282 3215 9281 3215 9318 3224 9321
3224 9333 3243 9310 3247 9314 3258 9298
3331 9269 3338 9270 3331 9245
TIME...MOT...LOC 0847Z 281DEG 33KT 3326 9246 3261 9261
3218 9292
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 1:14 AM CST, 56 minutes earlier.
Area forecast discussion, Feb 11, 1:14 AM CST, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
114 AM CST WED FEB 11 2009
.DISCUSSION...
A SQUALL LINE OF THUNDERSTORMS CONTINUES TO MOVE ACROSS THE
FORECAST AREA EARLY THIS MORNING. AS SUCH...TORNADO WATCH 15 HAS
BEEN ISSUED BY THE STORM PREDICTION CENTER UNTIL 6 AM. THIS UPDATE
IS TO INCLUDE THE NEW WATCH.
&&
.PREV DISCUSSION... /ISSUED 825 PM CST TUE FEB 10 2009/
DISCUSSION...
ALL IS QUIET ON THE HOME FRONT BUT THAT WILL BE CHANGING RAPIDLY
A LITTLE LATER THIS EVENING. CURRENTLY WATCHING CONVECTION NOW
BEGINNING TO TRANSITION INTO A SQUALL LINE WEST OF THE I-35 CORRIDOR
OF CENTRAL AND NORTHERN TEXAS. STILL SEEING SOME ROTATION IN A FEW
OF THESE STORMS AND THIS WILL NEED TO BE WATCHED AS THE LINE MOVES
CLOSER TOWARDS THE REGION BUT FEEL LIKE THE PRIMARY THREAT WILL
BECOME A STRAIGHT LINE WIND THREAT AFTER MIDNIGHT FOR MUCH OF THE
REGION. CANNOT RULE OUT SOME LARGE HAIL WITH THE EMBEDDED STRONGER
CORES AS WELL. TOR WATCH #10 WILL EXPIRE AT MIDNIGHT AND WILL BE
EXTENDED OF COURSE AND LIKELY PUSHED FARTHER EAST TO ENCOMPASS MUCH
OF NORTHERN LOUISIANA AS WELL AS THE REMAINDER OF SOUTHWEST
ARKANSAS.
FOR NOW...NO CHANGES IN THE GRIDS ARE NECESSARY.
13
AVIATION...
MVFR CIGS NOW WITH SPOTTY SHOWERS...THE SQUALL LINE WILL ENTER OUR
AREA AND MOVE INTO KTYR/KGGG 04Z TO 05Z. KSHV AND KTXK AROUND 06Z OR
SO. KELD AND KLFK AROUND 08Z AND KMLU JUST BEFORE DAYBREAK. TEMPO
GROUPS FOR LOW CEILINGS/VSBY...HEAVY RAIN...AND STRONG THUNDERSTORM
WIND GUST LOOK TO AFFECT ALL SITES. MUCH BETTER DAY TOMORROW WITH
SKIES PARTING AND WINDS VEERING SW DAYBREAK TO NW BY MIDDAY AROUND
15KTS. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 45 69 54 70 42 / 0 0 10 10 10
MLU 44 67 52 67 44 / 0 0 10 20 10
DEQ 37 68 44 63 32 / 0 0 0 10 0
TXK 44 67 51 64 40 / 0 0 10 10 10
ELD 40 68 48 67 38 / 0 0 10 10 10
TYR 46 71 53 69 38 / 0 0 0 10 10
GGG 45 70 52 70 40 / 0 0 0 10 10
LFK 45 75 54 69 43 / 0 0 0 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
FOLLOWING ZONES: ARZ060-061-070>073.
LA...LAKE WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
FOLLOWING ZONES: LAZ001>006-010>014-017.
OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
BUTTSHazardous weather outlook, Feb 10, 12:00 PM CST, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST TUE FEB 10 2009 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA... SOUTHWEST ARKANSAS...NORTHEAST TEXAS AND FOR NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FROM LATE THIS AFTERNOON THROUGH TONIGHT...GENERALLY NORTH OF A LINE FROM TYLER... TEXAS...TO SHREVEPORT...LOUISIANA...TO EL DORADO...ARKANSAS. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS THE REMAINDER OF THE FOUR STATE REGION. THE MAIN SEVERE WEATHER RISKS WILL BE TORNADOES AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR. A FEW SEVERE STORMS MAY PRODUCE LARGE HAIL THIS AFTERNOON ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA. A STRONG STORM SYSTEM IS POISED TO AFFECT THE FOUR STATE REGION THROUGH TONIGHT. WITH THE COMBINATION OF LOW LEVEL WIND SHEAR... JET STREAM DYNAMICS...AND INSTABILITY...THUNDERSTORMS WILL LIKELY BECOME SEVERE. ISOLATED SUPERCELL THUNDERSTORMS WILL LIKELY DEVELOP LATE THIS AFTERNOON TO THE WEST OF A MINEOLA TEXAS TO IDABEL OKLAHOMA LINE. THESE SUPERCELL THUNDERSTORMS...WHICH WILL POSE THE GREATEST RISK OF TORNADO DEVELOPMENT...COULD AFFECT NORTHEAST TEXAS EARLY THIS EVENING. AS THE EVENING PROGRESSES...THE THUNDERSTORMS SHOULD DEVELOP INTO A SQUALL LINE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA. THE SQUALL LINE WILL LIKELY MOVE INTO SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AROUND MIDNIGHT...PROBABLY REACHING EL DORADO...MONROE...AND JENA BETWEEN 2 AND 4 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUP...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL ACTIVATION WILL LIKELY BE NEEDED BY LATE THIS AFTERNOON ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA. ACTIVATION WILL LIKELY BE REQUIRED ACROSS THE REMAINDER OF THE FOUR STATE REGION TONIGHT. 44
In the hours before
Local storm report, Feb 10, 11:43 PM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM HAIL 10 S TYLER 32.18N 95.30W
02/10/2009 M0.88 INCH SMITH TX BROADCAST MEDIA
HAIL COVERING THE GROUND IN FLINT TX.
1130 PM HAIL TYLER 32.33N 95.30W
02/10/2009 M1.00 INCH SMITH TX BROADCAST MEDIA
AT UNIVERSITY OF TEXAS HEALTH SCIENCES CENTER.
&&
ASTEVENSLocal storm report, Feb 10, 11:59 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1159 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HAIL OVERTON 32.28N 94.97W
02/10/2009 M0.75 INCH RUSK TX LAW ENFORCEMENT
&&
ASTEVENSLocal storm report, Feb 11, 12:38 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1238 AM CST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND DMG TYLER 32.33N 95.30W
02/10/2009 SMITH TX BROADCAST MEDIA
TREE DOWN ON HOME ON KENDALL DRIVE OFF OF OLD
JACKSONVILLE RD
1130 PM TSTM WND DMG RUSK 31.80N 95.15W
02/10/2009 CHEROKEE TX LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY
1157 PM TSTM WND DMG KILGORE 32.39N 94.87W
02/10/2009 GREGG TX LAW ENFORCEMENT
NUMEROUS TREES DOWNED IN THE CITY OF KILGORE
&&
12Local storm report, Feb 11, 12:47 AM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1247 AM CST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 3 E MARSHALL 32.54N 94.30W
02/11/2009 E55 MPH HARRISON TX TRAINED SPOTTER
SPOTTER REPORTS ESTIMATED 55 MPH GUST
&&
04Local storm report, Feb 11, 1:58 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
158 AM CST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG HENDERSON 32.16N 94.80W
02/11/2009 RUSK TX BROADCAST MEDIA
NUMEROUS TREES DOWNED IN THE CITY OF HENDERSON
1225 AM TSTM WND DMG NACOGDOCHES 31.61N 94.65W
02/11/2009 NACOGDOCHES TX LAW ENFORCEMENT
NUMEROUS TREES DOWNED ACROSS THE COUNTY
1225 AM TSTM WND DMG BECKVILLE 32.24N 94.46W
02/11/2009 PANOLA TX LAW ENFORCEMENT
TREES DOWNED ON FM 1794 AND CR 266
1225 AM TSTM WND DMG NACOGDOCHES 31.61N 94.65W
02/11/2009 NACOGDOCHES TX LAW ENFORCEMENT
TREE DOWNED ON TRUCK
1225 AM HAIL NACOGDOCHES 31.61N 94.65W
02/11/2009 E1.00 INCH NACOGDOCHES TX LAW ENFORCEMENT
1227 AM TSTM WND DMG 12 S MARSHALL 32.36N 94.35W
02/11/2009 HARRISON TX LAW ENFORCEMENT
TREE DOWN ON US HWY 59 S JUST NORTH OF THE PANOLA COUNTY
LINE
1241 AM HAIL CARTHAGE 32.15N 94.34W
02/11/2009 E0.75 INCH PANOLA TX BROADCAST MEDIA
0110 AM TSTM WND DMG SHREVEPORT 32.47N 93.80W
02/11/2009 CADDO LA LAW ENFORCEMENT
NUMEROUS DOWNED TREES ACROSS THE CITY OF SHREVEPORT
0116 AM TSTM WND GST SHREVEPORT 32.47N 93.80W
02/11/2009 M60.00 MPH CADDO LA ASOS
MEASURED AT KDTN
0130 AM TSTM WND GST BOSSIER CITY 32.52N 93.66W
02/11/2009 M59.00 MPH BOSSIER LA ASOS
MEASURED AT KBAD
&&
12Local storm report, Feb 11, 2:03 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
203 AM CST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND GST BOSSIER CITY 32.52N 93.66W
02/11/2009 M59.00 MPH BOSSIER LA ASOS
MEASURED AT KBAD - CORRECTION TO TIME OF OCCURRANCE
&&
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 12:40 AM CST | Severe Thunderstorm Warning | SHV | Miller | 65 min |
| Feb 11, 1:34 AM CST | Severe Thunderstorm Warning | SHV | Columbia, Union | 41 min |
| Feb 11, 2:53 AM CST | Severe Thunderstorm Warning | SHV | Union | 52 min |
| Feb 11, 10:55 AM CST | Lake Wind Advisory | SHV | Columbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more | 5 hr |
| Feb 11, 1:26 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 49 min |
| Feb 11, 2:14 AM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine | 46 min |
| Feb 11, 2:59 AM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 61 min |
| Feb 11, 3:49 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita | 41 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.